MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device detachment occurred.A 6f runway guide catheter was unpacked; however, device was noted to be damaged with breakages.The procedure was completed with another of the same device.No patient complications were reported, and patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The runway guide catheter was returned for investigation.Inspection of the hub, strain relief, shaft and tip revealed the shaft was kinked just distal of the strain relief.Inspection of the remainder of the device found no other damage or defect.Product analysis could not confirm the reported event as the device was not detached.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17162331
Report Number2124215-2023-31617
Device Sequence Number14907531
Product Code DQY
UDI-Device Identifier08714729477679
UDI-Public08714729477679
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060425075
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown